|SWITCHING OF MEDICINE
Oct 24, 2013
Sir, I have started taking DUOVIR-N when my CD-4 was 47 in Nov 2010 and in July 2013 it was 360 is it advised to switch to ATRIPLA or continue with my presents meds i am from India.
| Response from Dr. Young
Hello and thanks for posting from India.
Compared with Duovir-N, Atripla is a more modern and widely recommended first-line treatment- a major advantage will be the simplification to a once-daily medication and removal of AZT. Switching from the AZT to tenofovir should result in lower side effects (anemia, fatigue, nausea or risk of lipodystrophy). Your kidney function and bone health should be monitored on all treatments, but especially those that contain tenofovir. For more information about kidney or bone health, check out these pages from IAPAC'smyhivclinic.org.
Hope that's helpful and let us know how the change works for you- I'm sure that many readers will be interested.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Hands After Eating Food Made By Someone With HIV Worried I Have HIV
- Eye Floaters After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Headache After Biting Worried I Have HIV
- Itchy Testicles After Inverted Condom Sign Of HIV AIDS
- Painful Red Spots After Having Sex During Period Worried I Have HIV
- Purple Spots After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.